# SDR COMA0060440

- Difficulty date: May 21, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 8,399 hours, 8,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT CABIN DOOR IS INOPERABLE.  REPLACED LIGHT BULB.
